Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe pain near breast bone, swollen belly, heaviness in stomach post taking MT pill. Normal?

hiya on saturday i took the medical abotion pill at four weeks pregnant i passed everything and bleeding is normal/heavy now ive started getting pain between my ribs near my breast bone like a stich,my belly has swolen alot and is hard i carnt stand up straight unless i have had pain killers my stomach feels heavy and full if it swells much more i think i will pop is this normal?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Swollen and heaviness in stomach are side effects of mifepriston.
Severe pain near breast bone have no relation with mifepriston but it can be a rheumatic pathology.
If the pain persist for a long time you should go to consult with a doctor.
Take care of your self
Answered: Wed, 25 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor